Notre Dame Journal of Formal Logic

A note on the axiom of choice and the continuum hypothesis.

Rolf Schock

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 3 (1977), 409-414.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888013

Zentralblatt MATH identifier
0353.02044

Mathematical Reviews number (MathSciNet)
MR0491185

Digital Object Identifier
doi:10.1305/ndjfl/1093888013

Subjects
Primary: 02K25
Secondary: 02K20

Citation

Schock, Rolf. A note on the axiom of choice and the continuum hypothesis. Notre Dame Journal of Formal Logic 18 (1977), no. 3, 409--414. doi:10.1305/ndjfl/1093888013. http://projecteuclid.org/euclid.ndjfl/1093888013.


Export citation